ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On duality in linear fractional programming

Seshan, CR (1980) On duality in linear fractional programming. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 89 (1). 35-42 .

linear.pdf - Published Version

Download (315kB)
Official URL: http://www.springerlink.com/content/g5813403x80865...


In this paper, a dual of a given linear fractional program is defined and the weak, direct and converse duality theorems are proved. Both the primal and the dual are linear fractional programs. This duality theory leads to necessary and sufficient conditions for the optimality of a given feasible solution. A unmerical example is presented to illustrate the theory in this connection. The equivalence of Charnes and Cooper dual and Dinkelbach’s parametric dual of a linear fractional program is also established.

Item Type: Journal Article
Publication: Proceedings of the Indian Academy of Sciences - Mathematical Sciences
Publisher: Indian Academy of Sciences
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Linear fractional programming - duality
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Dec 2010 10:51
Last Modified: 31 Dec 2010 10:51
URI: http://eprints.iisc.ac.in/id/eprint/34747

Actions (login required)

View Item View Item